# SDR AMCR202211090021

- Difficulty date: October 28, 2022
- Submitted: November 9, 2022
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N254DV
- Make and model: Emb EMB-550
- Aircraft serial: 55020146
- Aircraft time: 365 hours, 239 cycles
- Engine: Hnywl AS90731E
- Engine time: 365 hours, 239 cycles
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Condition: Damaged
- Location: Labyrinth Seal
- Part time: 365 hours, 239 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BORE SCOPE INSPECTIONS OF THE #2 ENGINE, WE FOUND TWO RIVETS MISSING FROM THE #4 STATOR LABYRINTH SEAL. WE ALSO FOUND DOWN STREAM DAMAGE THAT OCCURRED TO THE 4TH STAGE TURBINE IMPELLER THAT EXCEEDED THE LIMITS OUTLINED IN THE LMM.  THESE RIVETS ARE KNOWN TO BE AN ISSUE BY THE OEM. (REF HONEYWELL SB AS907-72-9093 R3) THE LARGER CONCERN IS NOT THE MISSING RIVETS, BUT THE SECONDARY DAMAGE THAT IS HAPPENING AS THE RIVET DEPART THE ENGINE.
